Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 236352, 15 pages
http://dx.doi.org/10.1155/2012/236352
Research Article

A Dengue Vaccination Model for Immigrants in a Two-Age-Class Population

1Department of Mathematics, Universitas Indonesia, Depok 16424, Indonesia
2Department of Mathematics, Universitas Padjadjaran, Jatinangor 45363, Indonesia
3Department of Mathematics, Institut Teknologi Bandung, Bandung 40132, Indonesia

Received 18 October 2011; Revised 2 January 2012; Accepted 17 February 2012

Academic Editor: A. Zayed

Copyright © 2012 Hengki Tasman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Busenberg, K. Cooke, and M. Iannelli, “Endemic thresholds and stability in a class of age-structured epidemics,” SIAM Journal on Applied Mathematics, vol. 48, no. 6, pp. 1379–1395, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. D. S. Shepard, J. A. Suaya, S. B. Halstead et al., “Cost-effectiveness of a pediatric dengue vaccine,” Vaccine, vol. 22, no. 9-10, pp. 1275–1280, 2004. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Müller, “Optimal vaccination patterns in age-structured populations: endemic case,” Mathematical and Computer Modelling, vol. 31, no. 4-5, pp. 149–160, 2000. View at Publisher · View at Google Scholar
  4. D. Greenhalgh, “Threshold and stability results for an epidemic model with an age-structured meeting rate,” IMA Journal of Mathematics Applied in Medicine and Biology, vol. 5, no. 2, pp. 81–100, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Inaba, “Threshold and stability results for an age-structured epidemic model,” Journal of Mathematical Biology, vol. 28, no. 4, pp. 411–434, 1990. View at Publisher · View at Google Scholar
  6. E. Shim, Z. Feng, M. Martcheva, and C. Castillo-Chavez, “An age-structured epidemic model of rotavirus with vaccination,” Tech. Rep. 2, Statistical and Applied Mathematical Sciences Institute, 2006. View at Google Scholar
  7. P. Pongsumpun, Y. Lenbury, and I. M. Tang, “Age structure in a model for the transmission of dengue haemorrhagic fever in Thailand,” East-West Journal of Mathematics, pp. 93–103, 2002. View at Google Scholar
  8. P. Pongsumpun and I. M. Tang, “Transmission of Dengue hemorrhagic fever in an age structured population,” Mathematical and Computer Modelling, vol. 37, no. 9-10, pp. 949–961, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. K. Supriatna, E. Soewono, and S. A. van Gils, “A two-age-classes dengue transmission model,” Mathematical Biosciences, vol. 216, no. 1, pp. 114–121, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. Esteva and C. Vargas, “Analysis of a dengue disease transmission model,” Mathematical Biosciences, vol. 150, no. 2, pp. 131–151, 1998. View at Publisher · View at Google Scholar · View at Scopus
  11. K. R. Porter, C. G. Beckett, H. Kosasih et al., “Epidemiology of dengue and dengue hemorrhagic fever in a cohort of adults living in Bandung, West Java, Indonesia,” American Journal of Tropical Medicine and Hygiene, vol. 72, no. 1, pp. 60–66, 2005. View at Google Scholar · View at Scopus
  12. D. Chemtob and Z. Grossman, “Epidemiology of adult and adolescent HIV infection in Israel: a country of immigration,” International Journal of STD and AIDS, vol. 15, no. 10, pp. 691–696, 2004. View at Publisher · View at Google Scholar · View at Scopus
  13. L. R. Krilov, “Emerging infectious disease issues in international adoptions: severe acute respiratory syndrome (SARS), avian influenza and measles,” Current Opinion in Infectious Diseases, vol. 17, no. 5, pp. 391–395, 2004. View at Publisher · View at Google Scholar · View at Scopus
  14. F. Brauer and P. van den Driessche, “Models for transmission of disease with immigration of infectives,” Mathematical Biosciences, vol. 171, no. 2, pp. 143–154, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. G. Chowell, P. W. Fenimore, M. A. Castillo-Garsow, and C. Castillo-Chavez, “SARS outbreaks in Ontario, Hong Kong and Singapore: the role of diagnosis and isolation as a control mechanism,” Journal of Theoretical Biology, vol. 224, no. 1, pp. 1–8, 2003. View at Publisher · View at Google Scholar
  16. The Pan American Health Organization, Report of the Workshop on Dengue Burden Studies, 2002.
  17. C. Castillo-Chavez and H. R. Thieme, “Asymptotically autonomous epidemic models,” in Mathematical Population Dynamics: Analysis of Heterogeneity, vol. 1 of Theory of Epidemics, pp. 33–50, Wuerz, 1995. View at Google Scholar
  18. H. R. Thieme, “Asymptotically autonomous differential equations in the plane,” The Rocky Mountain Journal of Mathematics, vol. 24, no. 1, pp. 351–380, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. O. Diekmann and J. A. P. Heesterbeek, Mathematical Epidemiology of Infectious Diseases, John Wiley & Sons, Chichester, UK, 2000.
  20. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, vol. 9, Society for Industrial and Applied Mathematics SIAM, Philadelphia, Pa, USA, 1994. View at Zentralblatt MATH